MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM; ARTHROSCOPE

SMITH & NEPHEW, INC. SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM; ARTHROSCOPE
Catalog Number 72202088S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was not connecting to the camera head.The procedure was successfully completed with a delay of 31 min-1 hour.There was no back-up device available.No patient injury or other complications where reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could not confirm the customer complaint for the device was not connecting to the camera head.A visual inspection was performed and showed the scope to have distal tip and fiber damage, a broken lens and a dented outertube.This damage is caused by contact with another source.No manufacturing related defects were observed.No further investigation is required.

Brand Name
SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8461173
Report Number3003604053-2019-00040
Device Sequence Number1633655
Product Code HRX
UDI-Device Identifier03596010645005
UDI-Public03596010645005
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202088S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1